MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRANSSEPTAL GUIDING INTRODUCER SWARTZ SL TRANSSEPTAL SERIES, SL3 8F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRANSSEPTAL GUIDING INTRODUCER SWARTZ SL TRANSSEPTAL SERIES, SL3 8F; INTRODUCER, CATHETER
Model Number 406842
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Concomitant devices with unknown therapy date: tacticath¿ contact force ablation catheter, sensor enabled¿ bid curve d-f, fast-cath¿ transseptal guiding introducer swartz¿ sl transseptal series, sl1¿ 8.5f, fast-cath¿ transseptal guiding introducer swartz¿ sl transseptal series, sl1¿ 8.5f.
 
Event or Problem Description
Related manufacturer report number: 3008452825-2020-00602, 3005334138-2020-00546, 3005334138-2020-00547.Following an af ablation procedure, the patient experienced a stroke.There were no performance issues with any abbott devices.A transesophageal echo was performed to exclude a left atrial appendage (laa) thrombus, there was question of a thrombus in the laa but it was decided to be unlikely.A target act of 300 or above is maintained for all la ablations per the representative.The physician did not allege any abbott product was the cause for the cva.

Brand Name
FAST-CATH TRANSSEPTAL GUIDING INTRODUCER SWARTZ SL TRANSSEPTAL SERIES, SL3 8F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10787557
Report Number3005334138-2020-00545
Device Sequence Number3798560
Product Code DYB
UDI-Device Identifier05414734203364
UDI-Public05414734203364
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number406842
Device Catalogue Number406842
Device Lot Number7523495
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;